# SDR USAA2010032990674

- Difficulty date: March 14, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654587526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON SUPPORT WEB BETWEEN BS 294.5 TO BS 328 + 1 INCH, S17R AT FORWARD SERVICE DOOR.  REPLACED SUPPORT WEB BETWEEN BS 294.5 TO BS 328 + 1 INCH, S17R AT FORWARD SERVICE DOOR IAW B737 SRM 51-40-02 & BOEING DRAWING 65-45875-26.
